MAUDE Adverse Event Report: WILLIAM COOK EUROPE APS COOK; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE APS COOK; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47467
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
While unsheathing graft to begin fenestrations, surgeon had difficulty getting graft to come out.When graft finally unsheathed, surgeon noticed that part of deployment system was broken rendering system unusable.

Brand Name
COOK
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE APS
750 daniels way
bloomington IN 47404
MDR Report Key19220094
Report Number19220094
Device Sequence Number6960990
Product Code MIH
UDI-Device Identifier10827002474670
UDI-Public(01)10827002474670(17)260808(30)1(10)E4409188
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2024
Report Date (Section F) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG47467
Device Catalogue NumberZDEG-PT-32-202-PF-US
Device Lot NumberE4409188
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight93 KG
Date Report Sent to FDA02/09/2024